May 26, 2003
I am about to try Xenadrine EFX (ephedra free) but I am a little frightened of taking a dietry supplement such as this. My biggest fear is since it is a metabolic booster, will I automatically put weight on again once I go off of it? I would like to lose 20 lbs and have been doing the bike for three days a week for three weeks without a single pound lost. What do you think about Xenadrine EFX? Thank you.
| Response from Mr. Vergel
I have never tried it. Since they removed ephedra, it may have fewer side effects (like high blood pressure, anxiety, insomnia, etc)From what I read, it may give energy boots and cut down appetite. I would talk to your doctor and keep an eye on your blood pressure if you are going to use it. I would also not take it after 3 pm because it may affect your sleep. I would also watch for dehydration since most of these supplements have diuretic effects.
I am not sure if you would have a "rebound" effect after you stop using it, but I would not be surprised if you did. Most quick fixes that do not take care of dietary/exercise changes that can "stick" in your life style have rebound effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Sore On Mouth After Licking Penis Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
- Can You Get Genital Warts If You've Never Had Sex?
- How Long Does The Hpv Vaccine Last?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.